Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe constipation, lots of hair fall. Taking evion 400. Symptoms due to medication?

I am 22 years old a married women, as per a gynecologist prescription I am taking EVION 400 once in a day since last one month. But during last two weeks I am suffering from constipation and massive hair fall . Will you please tell me what is the reason behind it? And EVION 400 is responsible for it or not. Thanks for your kind reply.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi koushik ! Taking evion for 1 month is enough, now give a break for 10 days. Like other vitamine high dose cause side effect like alopecia and hair fall. So give a break and see this is cause or other. About hairfall consult gynecologist for some hormonal therapy. Be healthy.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor